IDEAS home Printed from https://ideas.repec.org/a/ier/iecrev/v20y1979i3p599-604.html
   My bibliography  Save this article

On Stochastic Models of Economic Growth

Author

Listed:
  • Razin, Assaf
  • Yahav, Joseph A

Abstract

No abstract is available for this item.

Suggested Citation

  • Razin, Assaf & Yahav, Joseph A, 1979. "On Stochastic Models of Economic Growth," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(3), pages 599-604, October.
  • Handle: RePEc:ier:iecrev:v:20:y:1979:i:3:p:599-604
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0020-6598%28197910%2920%3A3%3C599%3AOSMOEG%3E2.0.CO%3B2-%23&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Takashi Kamihigashi & John Stachurski, 2011. "Existence, Stability and Computation of Stationary Distributions: An Extension of the Hopenhayn-Prescott Theorem," Discussion Paper Series DP2011-32, Research Institute for Economics & Business Administration, Kobe University.
    2. Leonard J. Mirman & Kevin Reffett & John Stachurski, 2005. "Some stability results for Markovian economic semigroups," International Journal of Economic Theory, The International Society for Economic Theory, vol. 1(1), pages 57-72.
    3. Takashi Kamihigashi & John Stachurski, 2014. "Stability Analysis for Random Dynamical Systems in Economics," Discussion Paper Series DP2014-35, Research Institute for Economics & Business Administration, Kobe University.
    4. Olson, Lars J., 1995. "Dynamic Economic Models with Uncertainty and Irreversibility: Methods and Applications," Working Papers 197822, University of Maryland, Department of Agricultural and Resource Economics.
    5. repec:ipg:wpaper:2014-086 is not listed on IDEAS
    6. Bishnu, Monisankar, 2010. "Essays on optimal allocation of resources by governments," ISU General Staff Papers 201001010800002441, Iowa State University, Department of Economics.
    7. Cai, Yiyong & Kamihigashi, Takashi & Stachurski, John, 2014. "Stochastic optimal growth with risky labor supply," Journal of Mathematical Economics, Elsevier, vol. 50(C), pages 167-176.
    8. Stachurski, John, 2002. "Stochastic Optimal Growth with Unbounded Shock," Journal of Economic Theory, Elsevier, vol. 106(1), pages 40-65, September.
    9. Takashi Kamihigashi & John Stachurski, 2009. "Asymptotics Of Stochastic Recursive Economies Under Monotonicity," KIER Working Papers 666, Kyoto University, Institute of Economic Research.
    10. Kamihigashi, Takashi & Stachurski, John, 2016. "Seeking ergodicity in dynamic economies," Journal of Economic Theory, Elsevier, vol. 163(C), pages 900-924.
    11. Bhattacharya, Rabi & Majumdar, Mukul, 2001. "On a Class of Stable Random Dynamical Systems: Theory and Applications," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 208-229, January.
    12. Joshi, Sumit, 2007. "Asymmetric outcome in a symmetric dynamic duopoly," Journal of Economic Dynamics and Control, Elsevier, vol. 31(2), pages 531-555, February.
    13. Buly A. Cardak, 2004. "Ability, Education, and Income Inequality," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 6(2), pages 239-276, May.
    14. John Stachurski, 2009. "Economic Dynamics: Theory and Computation," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262012774, January.
    15. Takashi Kamihigashi & John Stachurski, 2012. "Existence, Uniqueness and Stability of Stationary Distributions: An Extension of the Hopenhayn-Prescott Theorem," Discussion Paper Series DP2012-27, Research Institute for Economics & Business Administration, Kobe University.
    16. Stachurski, J., 2001. "Log-Linearization of Perturbed Dynamical Systems, With Applications to Optimal Growth," Department of Economics - Working Papers Series 788, The University of Melbourne.
    17. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:20:y:1979:i:3:p:599-604. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.